# SDR SIMA20150708001

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 30,086 hours, 21,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1961002
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER EXIT DOOR HANDLE BETA LIGHT FAILED THE LUMINOSITY CHECK IAW WC 000-33-900-703. R & R SELF-ILLUMINATING SIGN IAW AMM 33-51-13.
